RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Stepanov Dmitry Anatol'evich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6
Presentations: 13

Number of views:
This page:1400
Abstract pages:1342
Full texts:277
References:124
Candidate of physico-mathematical sciences (2005)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail:

http://www.mathnet.ru/eng/person18729
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/721817

Publications in Math-Net.Ru
2016
1. D. A. Stepanov, “Three-dimensional isolated quotient singularities in odd characteristic”, Mat. Sb., 207:6 (2016),  113–128  mathnet  mathscinet  elib; Sb. Math., 207:6 (2016), 873–887  isi  scopus
2011
2. D. A. Stepanov, “Smooth Three-Dimensional Canonical Thresholds”, Mat. Zametki, 90:2 (2011),  285–299  mathnet  mathscinet; Math. Notes, 90:2 (2011), 265–278  isi  scopus
2006
3. D. A. Stepanov, “A note on the dual complex of a resolution of singularities”, Uspekhi Mat. Nauk, 61:1(367) (2006),  185–186  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:1 (2006), 181–183  isi  scopus
2005
4. D. A. Stepanov, “On nonrational divisors over non-Gorenstein terminal singularities”, Fundam. Prikl. Mat., 11:2 (2005),  169–184  mathnet  mathscinet  zmath  elib; J. Math. Sci., 142:2 (2007), 1977–1988  elib  scopus
5. D. A. Stepanov, “On the resolution of 3-dimensional terminal singularities”, Mat. Zametki, 77:1 (2005),  127–140  mathnet  mathscinet  zmath  elib; Math. Notes, 77:1 (2005), 117–129  isi  elib  scopus
6. D. A. Stepanov, “Non-rational divisors over non-degenerate $cDV$-points”, Mat. Sb., 196:7 (2005),  143–156  mathnet  mathscinet  zmath  elib; Sb. Math., 196:7 (2005), 1075–1088  isi  elib  scopus

Presentations in Math-Net.Ru
1. Isolated quotient singularities in characteristic $p$
D. A. Stepanov
Iskovskikh Seminar
February 9, 2017 18:00
2. Local tropical varieties and universal valued fields
D. A. Stepanov
International conference "Geometry of Algebraic Varieties" dedicated to the memory of V. A. Iskovskikh
October 25, 2013 11:00   
3. Dual complex of resolution of singularities
D. A. Stepanov
Iskovskikh Seminar
March 21, 2013 18:00
4. Existence of universal Groebner bases - topological proof
D. A. Stepanov
Geometric Topology Seminar
November 18, 2011 17:00
5. Local tropicalization (continuation)
D. A. Stepanov
Iskovskikh Seminar
October 6, 2011 19:00
6. Local tropicalization
D. A. Stepanov
Iskovskikh Seminar
September 29, 2011 19:00
7. Классификация изолированных факторособенностей
D. A. Stepanov
Seminar of the Department of Algebra
November 16, 2010 15:00
8. Канонические пороги
D. A. Stepanov
Iskovskikh Seminar
November 26, 2009 18:30
9. Двойственный комплекс разрешения особенностей
D. A. Stepanov
Seminar of the Department of Algebra
November 27, 2007 15:00
10. Двойственный комплекс разрешения для рациональных и гиперповерхностных особенностей
D. A. Stepanov
Iskovskikh Seminar
March 16, 2006
11. Двойственный комплекс разрешения особенностей
D. A. Stepanov
Iskovskikh Seminar
October 20, 2005
12. Изолированные рациональные особенности поверхностей (по одноименной статье М. Артина)
D. A. Stepanov
Iskovskikh Seminar
April 14, 2005
13. Вложенное торическое разрешение Варченко–Хованского и его применение к нахождению нерациональных дивизоров малой дискрепантности над терминальными особенностями
D. A. Stepanov
Iskovskikh Seminar
March 3, 2005

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019